# SDR SWIA201127367

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 19,880 hours, 16,891 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE MOUNT BEARINGS ARE CORRODED.  (ENGINE CHANGE)  INSTALLED A SERVICEABLE FORWARD YOKE MOUNT ASSEMBLY ON THE LEFT ENGINE DURING THE ENGINE CHANGE.
